# SDR A6WA200100036

- Difficulty date: May 15, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N332PH
- Make and model: Dorner DO328100
- Aircraft serial: 3010
- Aircraft time: 14,952 hours, 18,991 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 870004
- Part serial: 56
- Condition: Failed
- Location: Landing Gear
- Part time: 420 hours, 608 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD AUX QTY FAIL AND PROX SYS CAS DURING DESCENT GEAR WILL NOT COME DOWN AND HAD TO BE MANUALLY LOWERED.  MAINTENANCE REMOVED AND REPLACED PSEU.
